# SDR AALA951378

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1435D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11425
- System (JASC): 2910 · Hydraulic System, Main
- Part: Union Tee
- Part number: AS1005D101006
- Condition: Broken
- Location: Nr 1 Hyd Sys
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

DFW - FLT 1598 - EN ROUTE CRP/DFW DURING CRUISE, HYDRAULIC SYSTEM LOW QUANTITY MESSAGE ON MFDU.  AIRCRAFT PROCEEDED TO DFW, ACCOMPLISHED ALTERNATE LANDING GEAR AND FLAP PROCEDURES AND LANDED DFW WITHOUT INCIDENT.  REPLACED BROKEN FITTING UNDER CABIN FLOOR FOR HYDRAULIC SYSTEM 1.  SERVICED HYDRAULIC SYSTEM AND ACCOMPLISHED LEAK CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
